Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4363
Title: The Invariant Subspace Problem: Some Recent Advances
Authors: Abramovich, Y. A.
Burkinshaw, O.
Aliprantis, C. D.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Y. A. Abramovich, C.D. Aliprantis and O. Burkinshaw, "The Invariant Subspace Problem: Some Recent Advances", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1998) suppl., pp. 3-79.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1998) s.
Abstract: 
This paper is devoted to recent developments regarding the invariant subspace problem for positive operators on Banach lattices. Some of this material was presented by Y. A. Abramovich at "Workshop di Teoria della Misura e Analisi Reale" Grado (Italia) 18-30 September 1995.
Type: Article
URI: http://hdl.handle.net/10077/4363
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1998) s.

Files in This Item:
File Description SizeFormat
AbramovichAliprantisBurkinshawRendMat29s.pdf650.24 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,116
checked on Apr 1, 2020

Download(s) 50

427
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.